# SDR ASAA0843010

- Difficulty date: May 17, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357873
- Condition: Dented
- Location: Bs 380 S16-17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT STA 380 STR 16L 17L.  REMOVED DAMAGED SECTION OF SKIN FABRICATED AND INSTALLED REPAIR FILLER DOUBLER AND TRIPLER IAW ASA EA5330 02346.
